# SDR 2005UALA01041

- Difficulty date: September 23, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 50,100 hours, 18,374 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60253
- Condition: Cut
- Location: Galley G2b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL INOP AT GALLEY G2A AND G2B.  SUPPLEMENTAL DATA UPDATE, G2B EEL FOUND CUT, REPLACED EEL LIGHT.
